Revista Matemática Iberoamericana

Full-Text PDF (1703 KB) | Metadata | Table of Contents | RMI summary
Volume 7, Issue 1, 1991, pp. 25–54
DOI: 10.4171/RMI/104

Published online: 1991-04-30

On Pseudospheres

John L. Lewis[1] and Andrew Vogel[2]

(1) University of Kentucky, Lexington, USA
(2) Syracuse University, USA

No abstract available for this article.

No keywords available for this article.

Lewis John, Vogel Andrew: On Pseudospheres. Rev. Mat. Iberoam. 7 (1991), 25-54. doi: 10.4171/RMI/104